Addiction Survivors

Notices

Reply
Unread 01-10-2015, 06:19 AM   #1
subjake1958
Junior Member
 
Posts: 9
Default Got a Buzz This morning

I take 16 mg Suboxone each morning and never get a buzz but this morning I did. The only thing I did differently than normal is I did not have anything to drink before I took it and 35 minutes after I took it. I was getting blood drawn for a test. But surely this did not make the medication act differently or did it. I do not want to get buzzed on this stuff I am doing it for pain management and I'm a addict. Killing 2 birds with 1 stone to say.

Thanks for all your input before hand
subjake1958 is offline   Reply With Quote
Unread 01-10-2015, 08:15 AM   #2
maxxx
Member
 
Posts: 97
Default Got a Buzz This morning

What i believe happened is this, by Not drinking the water your month absorbed much more medicine.
Its simply a bioability effect.
If sub is taken with the dryest on mouth,more of it will be make it in to the blood, hence more effect.
This is also a great way of bring your dose down, less side effects. You dont want a wet mouth in dosing. I never got that. No matter what the makers say...
By painting the entire inside of the mouth with your sub, more area covered, more effect. This is just a better more effective way to dose. I do Not consider this addict behavior, the idea is effective and will save on time,and product, with less side effect being the goal.
16 mgs is a highish dose, but with pain patients all bets are off..so...drop your dose or ..idk..drink water before.
maxxx is offline   Reply With Quote
One User Says Thank You to maxxx For This Useful Post:
Thank You (01-10-2015)
Unread 01-10-2015, 02:28 PM   #3
Eliza12
Senior Member
 
Posts: 676
Default

Hi subjake1958,

Sounds like you do need to drink something before you take it, as Max said. If the feeling persists, you could try dividing your dose into am and pm. Also, 16mg might be a little too high a dose for you. Something to talk to the doc about next appointment.

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
2 Users Say Thank You to Eliza12 For This Useful Post:
Thank You (01-11-2015), Thank You (01-10-2015)
Unread 01-11-2015, 11:32 PM   #4
MattC42286
Senior Member
 
Posts: 140
Default

Hi subjake1958. It might have had something to do with having your blood drawn. If you have been taking that dosage for quite a while i would almost bet on it. I would still ask someone. Praying for you bro. Matt
MattC42286 is offline   Reply With Quote
Unread 01-13-2015, 11:19 AM   #5
subjake1958
Junior Member
 
Posts: 9
Default

Thanks everyone good advice and will try doing a half a dose at a time but more a day to 16mg a day
subjake1958 is offline   Reply With Quote
One User Says Thank You to subjake1958 For This Useful Post:
Thank You (01-13-2015)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:49 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors